Characterizations of some classes of semigroups

Pollák György and Steinfeld Ottó: Characterizations of some classes of semigroups. In: Acta scientiarum mathematicarum, (47) 1-2. pp. 55-59. (1984)

[thumbnail of math_047_fasc_001_002_055-059.pdf]
Cikk, tanulmány, mű

Download (871kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1984
Volume: 47
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 55-59
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 59. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2021. Apr. 09. 10:20

Actions (login required)

View Item View Item